RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 789–793 (Mi mz1000)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds

O. G. Smolyanova, A. Trumenb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1000

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 668–671

Bibliographic databases:

Received: 05.05.2000

Citation: O. G. Smolyanov, A. Trumen, “Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds”, Mat. Zametki, 68:5 (2000), 789–793; Math. Notes, 68:5 (2000), 668–671

Citation in format AMSBIB
\Bibitem{SmoTru00}
\by O.~G.~Smolyanov, A.~Trumen
\paper Feynman Formulas for Solutions of the Schr\"odinger Equation on Compact Riemannian Manifolds
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 789--793
\mathnet{http://mi.mathnet.ru/mz1000}
\crossref{https://doi.org/10.4213/mzm1000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835462}
\zmath{https://zbmath.org/?q=an:0995.58023}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 668--671
\crossref{https://doi.org/10.1023/A:1026688011742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1000
  • https://doi.org/10.4213/mzm1000
  • http://mi.mathnet.ru/eng/mz/v68/i5/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Smolyanov, OG, “Change-of-variable formulas in Feynman path integrals on compact Riemannian manifolds”, Doklady Mathematics, 64:2 (2001), 147  mathscinet  zmath  isi
    2. Smolyanov, OG, “Hamiltonian Feynman path integrals via the Chernoff formula”, Journal of Mathematical Physics, 43:10 (2002), 5161  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Obrezkov, OO, “The proof of the Feynman-Kac formula for heat equation on a compact Riemannian manifold”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 6:2 (2003), 311  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Sidorova, NA, “The Smolyanov surface measure on trajectories in a Riemannian manifold”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 7:3 (2004), 461  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Butko Ya.A., “Chernoff Approximation For Semigroups Generated By Killed Feller Processes and Feynman Formulae For Time-Fractional Fokker-Planck-Kolmogorov Equations”, Fract. Calc. Appl. Anal., 21:5 (2018), 1203–1237  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:290
    Full text:173
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020